EconPapers    
Economics at your fingertips  
 

Constant Sign Solutions for Variable Exponent System Neumann Boundary Value Problems with Singular Coefficient

Xianbin Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

We deal with the existence of constant sign solutions for the following variable exponent system Neumann boundary value problem: in in on . We give several sufficient conditions for the existence of the constant sign solutions, when satisfies neither sub-( ) growth condition, nor Ambrosetti-Rabinowitz condition (subcritical). In particular, we obtain the existence of eight constant sign solutions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/396704.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/396704.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:396704

DOI: 10.1155/2014/396704

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:396704